# SDR DALA2016032402278

- Difficulty date: March 22, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Probe
- Condition: Worn
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON FUEL ACCESS PROBES 1460C, 1466C, 1373C.  PROBES WERE REPLACED IAW AMM 28-40-02 AND EA 09-2122-14, REV B.
